My only symptoms are irritability and poor sleep.
The basic pro of HRT is that it reduces the symptoms of the menopause, which are wide and varied.
These include night sweats, hot flushes, mood swings,lack of libido, vaginal dryness, skin and hair changes, joint pains and tiredness to name but a few.
When taken for several years it also reduces your risk of heart disease and of developing thinning bones (osteoporosis).
The main con of HRT is that there may be a slightly increased risk of breast or uterine cancer, and heart attack or stroke, in some women. HRT is not recommended for women who have a family or personal history of heart disease, stroke, blood clots, or breast cancer.
You should discuss these points further with your doctor if you are considering HRT.
If I were you... I would tell my Doctor that i was ready to stop the estradiol patch. As with any type of estrogen replacement therapy... the chances of develpoing breast cancer are real.. If you don't need the patch for hot flashes I would not take it. When and if you develop hot flashes, try going back on the patch, use it only as long as you need it, give your body a break you can do this !! .If you have poor sleep..address that issue ..maybe a sleeper would help you..If you have depression..maybe an anti-depressive would work better for you... focus on the exactly what is bothering you.. The risk of developing somthing else is just too ominous Good luck !!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 1 answer
Posted 27 Oct 2011 • 6 answers
Posted 26 Apr 2012 • 2 answers
Take estradiol after hysterectomy 10 years ago. Husband passed away 3 months ago, and my insomnia &?
Posted 16 Oct 2015 • 1 answer
If you have taken estradiol for some years after a complete hysterectomy and then quit for over 5...
Posted 24 Sep 2017 • 0 answers